Skip to main content
Log in

On automorphisms of the degrees that preserve jumps

  • Published:
Israel Journal of Mathematics Aims and scope Submit manuscript

Abstract

IfF is an automorphism of the degrees of unsolvability that preserves the jump operator, thenF leaves fixed all the degreesc that satisfyc0 (3).

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Institutional subscriptions

Similar content being viewed by others

References

  1. Dick Epstein,The Undecidability of Theories of Degrees of Unsolvability, Mathematics Department, Victoria University of Wellington, Wellington, New Zealand, 1977.

    Google Scholar 

  2. Carl G. Jockusch, Jr. and Robert W. Solovay,Fixed points of jump preserving automorphisms of degrees, Israel J. Math.26 (1977), 91–94.

    Article  MATH  MathSciNet  Google Scholar 

  3. A. H. Lachlan and R. Lebeuf,Countable initial segments of the degrees of unsolvability, J. Symbolic Logic41 (1976), 289–300.

    Article  MATH  MathSciNet  Google Scholar 

  4. Hartley Rogers, Jr.,Theory of Recursive Functions and Effective Computability, McGraw-Hill, New York, 1967.

    MATH  Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Additional information

The results of this paper were part of the author’s PhD thesis (Illinois 1977), supervised by Carl G. Jockusch, Jr.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Richter, L.J. On automorphisms of the degrees that preserve jumps. Israel J. Math. 32, 27–31 (1979). https://doi.org/10.1007/BF02761181

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF02761181

Keywords

Navigation